• Now's your chance win big! Join our community and get entered to win a RTX 2060 GPU, plus more! Join here.

    Meet Stan Dmitriev of SurrogateTV on the Pi Cast TODAY! The show is live August 11th at 2:30 pm ET (7:30 PM BST). Watch live right here!

    Professional PC modder Mike Petereyns joins Scharon on the Tom's Hardware Show live on Thursday, August 13th at 3:00 pm ET (8:00 PM BST). Click here!

Question Game Crash After Strange Screen Effects

amiverhey

Commendable
Jul 8, 2018
6
0
1,510
0
My computer has this issue, particularly in Dota 2, where the screen may produce strange particle effects and then crash. This used to crash my whole computer, but now it is just Dota 2. I was advised to switch my PCIE slot before, which I did, but it didn't work for very long. My drivers are updated as well. It usually goes away when I restart, but recently it has not been. I restart my computer and when I get in a match the first thing that happens is it crashes.

Here is an image of the weird particle effects (the purple/green dots speckling the screen): View: https://imgur.com/a/65ujkBU


Here is my Speccy when loading the game (I think my GPU actually tends to run around 83 C): View: https://imgur.com/a/8RrXJ6u


Thanks so much
 

ASK THE COMMUNITY

TRENDING THREADS